Detail publikace

A criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay

Originální název

A criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay

Anglický název

A criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay

Jazyk

en

Originální abstrakt

A new criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay is presented and proved.

Anglický abstrakt

A new criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay is presented and proved.

BibTex


@article{BUT40000,
  author="Josef {Diblík}",
  title="A criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay",
  annote="A new criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay is presented and proved.",
  chapter="40000",
  number="3",
  volume="47",
  year="2001",
  month="january",
  pages="4095",
  type="journal article - other"
}